MAUDE Adverse Event Report: ABBOTT LABORATORIES SARS-COV-2 IGG

ABBOTT LABORATORIES SARS-COV-2 IGG
Model Number 06R8620
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false negative sars-cov-2 igg results generated on the architect i2000sr processing module for a patient who was confirmed to have the infection due to a positive antigen pcr result.The following data was provided: (b)(6) 2020 results: architect igg (b)(4)= 1.19 s/co negative (greater or equal to 1.4 s/co = positive).Bioreference diazyme igg = negative (reference range not provided).Bioreference diazyme igm = positive (reference range not provided).Bioreference diasorin igg = 21 positive (greater or equal to 15 = positive).Additional data was added to the ticket: the patient was drawn again on (b)(6) 2020 and generated negative results on the architect.The customer further indicated the patient's previous sample on (b)(6) 2020, which was used in a verification study and not intended for patient management, generated the following results: architect igg (b)(4) = 1.13 s/co and 1.22 s/co across two architect analyzers.Bioreference diazyme igg = negative.Bioreference diazyme igm = positive.Bioreference diasorin igg = not tested.Mt sinai igg = 960 (positive, units of measure not provided).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely negative results included a search for similar complaints, and the review of complaint text, trending data, labelling, and device history records.Return testing was not completed as returns were not available.In-house testing for reagent lot 15016m800 was completed and testing of the returned patient samples was performed.Capa system record review on lot 15016m800 did not show any related potential non-conformances, non-conformances or deviations.Labeling was reviewed and found to adequately address the issue under review.In house testing of panels which mimic patient samples was completed using retained samples of the complaint lot.All specifications were met indicating that the lot is performing acceptably.The testing of return patient samples (plasma and serum) reproduced the non-reactive results obtained by the customer.Based on the investigation, no systemic issue or deficiency of the architect sars-cov-2 igg reagent lot 15016m800 was identified.

Brand Name
SARS-COV-2 IGG
Common Device Name
COV-2 IGG
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key10098985
Report Number1415939-2020-00039
Device Sequence Number11614615
Product Code QKO
UDI-Device Identifier00380740191832
UDI-Public00380740191832
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2020
Device Model Number06R8620
Device Catalogue Number06R86-20
Device Lot Number15016M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/30/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR PROCESSING MODULE; ARCHITECT I2000SR PROCESSING MODULE; LIST 03M74-02; LIST 03M74-02,; SERIAL NUMBERS (B)(4); SERIAL NUMBERS (B)(4)